Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 The Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same stan... Read more

Volumes
Volume 6, Issue 2, 60-151
Articles: 1 - 10 XML export
On the stability of an affine functional equation
Author(s): Liviu Cădariu, Laura Găvruţa, Paşc Găvruţa
Pages: 60--67
Uniform exponential stability for evolution families on the half-line
Author(s): Petre Preda, Raluca Mureşan
Pages: 68--73
Some strong sufficient conditions for cyclic homogeneous polynomial inequalities of degree four in nonnegative variables
Author(s): Yuanzhe Zhou, Vasile Cirtoaje
Pages: 74--85
Coupled coincidence point theorems for nonlinear contractions under \((F,g)\)-invariant set in cone metric spaces
Author(s): Rakesh Batra, Sachin Vashistha
Pages: 86--96
An abstract point of view on iterative approximation schemes of fixed points for multivalued operators
Author(s): Adrian Petruşel, Ioan A. Rus
Pages: 97--107
Existence and Ulam-Hyers stability results for coincidence problems
Author(s): Oana Mleşniţe
Pages: 108--116
A fixed point theory for \(S\)-contractions in generalized Kasahara spaces
Author(s): Alexandru-Darius Filip
Pages: 117--123
Ulam-Hyers stability for coupled fixed points of contractive type operators
Author(s): Cristina Urs
Pages: 124--136
Gravity-capillary water waves generated by multiple pressure distributions
Author(s): Charlotte Page, Emilian I. Părău, Scott Grandison
Pages: 137--144
On controllability for nonconvex semilinear differential inclusions
Author(s): Aurelian Cernea
Pages: 145--151